See Alike in...

Alike App

Browser

lazylay

795d

Hi guys! so I posted this question about a day ago and I put the label "zithromax" on it so I'm assuming that's why not so many people saw it... Anyway I can't swallow pills so I just crush them but with certain pills when I crush it they taste disgusting and not just eww like horribly disgustingly NASTYYYYYY (I know I sound like a second grader but there's no way to say this without swearing) so does anyone have any tips or ideas for me? thanks so much!

    • lazylay

      795d

      Tysm!

    • Possumrice

      795d

      Peanut butter, honey, Nutella, water, etc! Pair it with a spoonful of anything you like to help it go down

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion